VOL. 25 · NO. 1 | 1978
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 25 (1), (1978)
No abstract available
Articles
Howard D. Fegan, Richard S. Millman
Michigan Math. J. 25 (1), 3-7, (1978) DOI: 10.1307/mmj/1029002001
KEYWORDS: 53C20, 58D99
No abstract available
Bruce F. Golbus
Michigan Math. J. 25 (1), 9-17, (1978) DOI: 10.1307/mmj/1029002002
KEYWORDS: 57D40, 55G36, 57D45, 58C25
No abstract available
Gerard A. Venema
Michigan Math. J. 25 (1), 19-27, (1978) DOI: 10.1307/mmj/1029002003
KEYWORDS: 57Q55
No abstract available
D. R. McMillan Jr.
Michigan Math. J. 25 (1), 29-43, (1978) DOI: 10.1307/mmj/1029002004
KEYWORDS: 57A15, 57A40
No abstract available
Nelson G. Markley
Michigan Math. J. 25 (1), 45-52, (1978) DOI: 10.1307/mmj/1029002005
KEYWORDS: 54H20‎, 34C35, 58F10
No abstract available
E. L. Green, I. Reiner
Michigan Math. J. 25 (1), 53-84, (1978) DOI: 10.1307/mmj/1029002006
KEYWORDS: 16A64, 13C05, 15A21
No abstract available
Richard B. Crittenden, Leonard G. Swanson
Michigan Math. J. 25 (1), 85-89, (1978) DOI: 10.1307/mmj/1029002007
KEYWORDS: 42A52
No abstract available
Kenneth Stephenson
Michigan Math. J. 25 (1), 91-100, (1978) DOI: 10.1307/mmj/1029002008
KEYWORDS: 30A76, 30A78
No abstract available
Earl Berkson, Horacio Porta
Michigan Math. J. 25 (1), 101-115, (1978) DOI: 10.1307/mmj/1029002009
KEYWORDS: 30A20, 30A76, 47D05
No abstract available
Stephen Power
Michigan Math. J. 25 (1), 117-121, (1978) DOI: 10.1307/mmj/1029002010
KEYWORDS: 47B35, 47A10
No abstract available
Donald W. Hadwin
Michigan Math. J. 25 (1), 123-127, (1978) DOI: 10.1307/mmj/1029002011
KEYWORDS: 47A55, 46L05
No abstract available
Back Matter
Michigan Math. J. 25 (1), (1978)
No abstract available
Back to Top